# SDR AALA990818

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACKS AT 2 FASTENER HOLES BELOW STRINGER 4R AT SKIN LAP BETWEEN 640-660.  CUT OUT DAMAGE 653-660.  HFEC'D CUT OUT AREA NO FURTHER CRACKS INSTALLED .080 2024T3 DOUBLER USING EXISTING FASTENER SPACING PER SRM 53-30-03 PAGE 2023.  (M)
